Volume 16, Number 3
Previous Issue Next Issue

H. M. Shao, W. Wu & W. B. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 193-202

Preview Purchase PDF Citation 1 458 Abstract

H. B. Wang & J. J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 203-214

Preview Purchase PDF Citation 2 442 Abstract

Y. Y. Zhang, Y. Lei & A. P. Liao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 215-225

Preview Purchase PDF Citation 0 449 Abstract

R. H. Wang & X. L. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 226-232

Preview Purchase PDF Citation 0 460 Abstract

F. L. Li & K. M. Huang

Numer. Math. J. Chinese Univ. (English Ser.), 16 (2007), pp. 233-252.

Preview Purchase PDF Citation 0 449 Abstract

J. H. Chen & F. W. Liu

Numer. Math. J. Chinese Univ. (English Ser.), 16 (2007), pp. 253-264.

Preview Purchase PDF Citation 1 441 Abstract

W. Gharibi & Y. Xia

Numer. Math. J. Chinese Univ. (English Ser.), 16 (2007), pp. 265-270.

Preview Purchase PDF Citation 0 441 Abstract

S. Tang & Y. Liang

Numer. Math. J. Chinese Univ. (English Ser.), 16 (2007), pp. 271-288.

Preview Purchase PDF Citation 0 434 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80